Approximating a bandlimited function using very coarsely quantized data: Improved error estimates in sigma-delta modulation

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)229-242
Number of pages14
JournalJournal of the American Mathematical Society
Volume17
Issue number1
DOIs
StatePublished - Jan 2004

Fingerprint

Delta sigma modulation
Band-limited Functions
Quantization (signal)
Exponential Sums
Uniform distribution
Discrepancy
Error Estimates
Quantization
Modulation
Sampling

Keywords

  • A/D conversion
  • Discrepancy
  • Exponential sums
  • Quantization
  • Sampling
  • Sigma-delta modulation
  • Uniform distribution

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{16c8b62073be488eb21f4a9c5e3e0d59,
title = "Approximating a bandlimited function using very coarsely quantized data: Improved error estimates in sigma-delta modulation",
keywords = "A/D conversion, Discrepancy, Exponential sums, Quantization, Sampling, Sigma-delta modulation, Uniform distribution",
author = "Gunturk, {C. Sinan}",
year = "2004",
month = "1",
doi = "10.1090/S0894-0347-03-00436-3",
language = "English (US)",
volume = "17",
pages = "229--242",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Approximating a bandlimited function using very coarsely quantized data

T2 - Improved error estimates in sigma-delta modulation

AU - Gunturk, C. Sinan

PY - 2004/1

Y1 - 2004/1

KW - A/D conversion

KW - Discrepancy

KW - Exponential sums

KW - Quantization

KW - Sampling

KW - Sigma-delta modulation

KW - Uniform distribution

UR - http://www.scopus.com/inward/record.url?scp=0346398557&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0346398557&partnerID=8YFLogxK

U2 - 10.1090/S0894-0347-03-00436-3

DO - 10.1090/S0894-0347-03-00436-3

M3 - Article

VL - 17

SP - 229

EP - 242

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 1

ER -